Loading Events

« All Events

3- Day Rocket Yoga Immersion with Andre Harris

August 26 @ 11:00 am - August 28 @ 1:00 pm UTC-7

3 day Rocket Yoga Workshop Tejas

Come deepen your practice and understanding of vinyasa yoga with this weekend long Rocket Yoga intensive immersion(15hrs). We will go back to its roots starting with the lineage of traditional Ashtanga yoga and dissect the following: Sanskrit opening/closing chant, traditional Surya Namaskar A & B(Sun Salutations), standing poses, seated vinyasa, pain free back bends and hip openers (by offering modifications).

 

After establishing the basic foundations of the Ashtanga yoga method, we will blast off introducing the evolution and birth of Rocket Yoga. The Rocket Yoga system is a vinyasa practice that takes the postures/sequences from the first 3 series of Ashtanga; it allows freedom to explore traditional and non traditional postures by offering accessibility through modification/variations. Without restraints or restrictions, the progression of Rocket Yoga optimizes the practitioners ability to attain their fullest potential. During the Rocket portion of the immersion we will cover: strength and conditioning drills, inversion clinics, arm balances, floating progression, drop backs, and more.

All the skills and knowledge learned in this weekend long immersion can be applied to any vinyasa based practice.

Day 1 Friday 8/26
6-8pm Surya Namaskar A&B
(HW: Review Ashtanga opening/closing mantra)

Day 2 Saturday 8/27
9:15-10:45am 90min Rocket practice
BREAK 45mins
11:30-12pm Intro to Sanskrit chanting
12-1pm Seated vinyasa breakdown/breathe count
1-2:15 Posture Clinic (Standing Poses)
BREAK 1hr
3:15-4:30pm Mechanics of Lotus and hip openers

Day 3 Sunday 8/28
9:15-10:45am FULL PRIMARY SERIES
BREAK 45mins
11:30-12pm INTRO to Rocket
12-12:30pm Strength and conditioning drills
12:30-2:15pm Arm balance and transition workshop
BREAK 45mins
3-3:45pm Handstand
3:45-4:30pm Backbends and Drop backs
POTLUCK

Early Bird Pricing(first 12 sign ups) $349
Full Tuition price $399
***Early bird pricing is the discount

Details

Start:
August 26 @ 11:00 am UTC-7
End:
August 28 @ 1:00 pm UTC-7

Organizer

Andre Harris
View Organizer Website

Venue

Tejas Yoga & Wellness
2334 Proctor Valley Rd #101
Chula Vista, CA 91914 United States
+ Google Map
Phone:
6196063218
en_USEnglish